# SDR DALA1108039864

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Damaged
- Location: Bs 427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, STA 427, LOWER DOOR PAN SPLICE FASTENER HOLES ELONGATED IN FRAME.  GAINED ACCESS IAW SRM51-30-2.  REMOVED FRAME IAW SRM 51-30-5 AND 51-30-2.  RECEIVED NEW FRAME, INSTALLED AND RESTORED ACCESS IAW DWG 9912453. R & R DOOR PAN IAW SRM 53-05, FIG 44, 51-30-5 AND 51-30-2.P-117 25 JAN 11.  REQUIRED INSPECTION COMPLETED.
